# SDR DALA2024090908820

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION TRAILING EDGE UPPER SKIN LOWER SURFACE AT LEVEL RIB 19 ON RH WING. CORRECTIVE ACTION: PERFORMED BLEND OUT ON AFFECTED AREA (4E/A POINTS) LOC. ON UPPER SKIN LOWER SURFACE AT TRAILING EDGE OVERHANG AREA BTW RIB 17 TORIB 20 ON RH WING AS PER A319 SRM 51-74-00. (0546224)
